Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does ecstasy cause vomit blood

Premium Questions

Dr. Ronald Schubert MD

im a 60 year old women and i take tegretol and had a false positive blood test for exstacy, why ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Ashok Kumar MD

So it all started on August 2013 we had party and i had ecstasy ( mdma ) pills after 6-7 hours i ... of ecstasy. so after a week i started smoking back again and thought of never to touch drugs again and i ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.      Ashish Mittal MD

I did back when I took paxil. I think it's because of my Ecstasy drug use that caused my serotonin ... afraid paxil might affect my blood sugar and endocrine system in some way that would cause... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr. Ivo Ditah MD

for the first time a pill of ecstasy . I drank a lot of liquids (water, coconut water) during the night so i almost didnt get a hangover, also i didnt feel the ecstasy had a big effect because about 2 or 3... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.     Alexander H. Sheppe MD

alcohol (i got a little high), and took for the first time a pill of ecstasy . I drank a lot of liquids (water, coconut water) during the night so i almost didnt get a hangover, also i didnt feel the ecstasy ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr. Abhishek Kapoor MD

once he came down and then started vomiting quite a lot of liquid and blood. Can you tell me what ...I have a question about ecstasy, my fried took 5 pills on the weekend within 4-5 hours. He didn ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Bhagyesh V. Patel MD

. Any ideas as to what the cause of the blood is? I am a 20 year old female weighing 145 and am 6 foot ...Took ecstasy last night and have been extremely dehydrated for the past two days due to... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.   Iven Romic Rommstein MD

Hello I am 24 years old and there is a significant amount of blood in my semen. It started happening a few months ago. I do drink about every weekend. Also just recently I consumed an ecstasy pill ... View answer

Answered by : Dr. Iven Romic Rommstein ( General Surgeon)
Dr.   Albana Sejdini MD

I have vaginal bleed that is dark coloured after taking an ecstasy pill. This is actualy happening .... This time, I was on a party, took ecstasy, took my pill on time that day and two days later I have dark ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.      Bhanu Partap MD

Hello,I took 2 ecstasy pills on march 8,it was all fine but i felt i was overdosed and i knew i ... was over and i was back to normal.On 14 march i started to feel nausea,vomiting feeling ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Mobile Questions and Answers

Dr.  Muhammad Sareer Khalil MD

no its a matter of concern. plz go to an ER TO DETERMINE CAUSE OF UPPER GI BLEED. THANX

Dr. Erion Spaho MD

Hi, Ecstasy can cause Periodontitis and mucosal ulceration if used orally. Hope this helps.

Dr.    Dariush Saghafi MD

Absolutely! This could very well be the cause of your problems. These drugs are dangerous & can do serious harm to you including causing seizures & death. You should give these substances (as well as all...